I wouldn't say I'm completey, 100% recovered.
I will say that I have minimal, almost no symptoms (for a week or so), at least.
It was not through meditation, as I've never been real good at that. it was not from focusing on my heart. It was through meds. I am not sure which one did the trick exactly, but I went to a new drug, Latuda, mid-level 80mg dose and at the same time started taking vitamin E, 800mg on top of the max dose of seroquel. I wonder if the vitamin E didn't have something to do with it too.....like a vitamin deficiency or something.
Anyhow, I DO believe that recovery is possible, and even though my symptoms are not showing up for now, I DO rememberwhat it was like and am still a little guarded.
Take your meds!!!
That's great to hear JMan! As you get better, you shouldn't forget what it felt like and downplay it too much. That's what I did, and I ended up back on weed again thinking "I can handle it" a couple of years after my first recovery. Bad mistake.
Anyway, I'm also doing good these days, been working my new job for a good 4 months now, and I get along pretty well with the other people there which is good. Even though I was pretty paranoid when I started there it's gotten a lot better and they just extended my contract for another year and gave me a raise which must mean they don't mind having me around I guess. Wouldn't have thought I would be doing this well already when I was in the mental hospital last summer.
All the crap that has always terrified me....like the whole world reading my mind.......has just stopped happenning with me. It is obvious to me at this point that my thoughts are my own. Period. I know it seems real.....always did to me too, but it just doesn't happen anymore. Nobody is reading my mind. Nobody cares to. They got their own minds to worry about. My brain has been hallucinating the whole ordeal. I am now certain of it.
Voices shutup.......thoughts quit broadcasting. I can think whatever in the hell I want to. Risperdahl gave me TD...distonic shock....didn't help, and I discontinued that med.
Seroquel helped me a little......once I got up to the max dose......Latuda (a new generation anti-psychotic) has helped alot at the 80mg dose level. I think I mentioned that the doc had me start taking vitamon e also.....I think this is to ease Distonia and TD, but maybe I had a vit. defficiency and that might have helped too.....I started taking VIT.- E and Latuda 80mg @ the same time, so I am still not sure what has helped me.
Try to get some new meds, and take them, and talk to your support group......(ask them if they just heard what you thought....I guaranty that they didn't.....it was always ONLY in my mind......halucination.....I just don't worry about it anymore........hang in there....tell the voices to F-off, and take your meds......tell your doc what is happening and experiment around till you find what works for you........
I am doing much better these days....hang in there and recovery IS possible....(or at least coping)
Last edited by moderator2; 03-07-2011 at 03:33 PM.
Reason: please do not post commercial websites
Because you've always been searching for the truth etc. Perhaps there is some depth of experience in your mind that is not common with everyone. And when that is compromised, then there are some really big and abnormal problems. Because it can't be lied against. Like if you ate a big thanksgiving dinner and then were brainwashed to "think" you didn't, part of you would still know that you did and would have big objections. The societal/cultural mind is different from the mind of truth. We usually end of going back to mentally conforming because that is how we are raised and I think maybe that is where all the short circuiting and and craziness may come from. To get back on track with the independent path of pure sincerity of truth may be the antidote. And over time the fog may lift and these strange perplexities of living reality I believe will cease once what needs to be found is completely realized. Maybe we just stopped a little short at one point, and maybe we weren't willing to go in the next direction the truth pointed to, so we fell back into conformity with the collective disfunctional mind. And then backfires started occurring.
Last edited by pecanpower; 04-23-2011 at 07:07 AM.
Reason: refining; better choice of words